# SDR MWEA99016

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug MD-88
- Aircraft serial: 48070
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nozzle
- Part number: 5938059
- Condition: Misrepaired
- Location: Rt Tr Unit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE RIGHT THRUST REVERSER EXHAUST NOZZLE EXTERIOR SURFACE HAS A REPAIR NOT APPLICABLE TO THE MD88.  MTC REMOVED AND REPLACED THRUST REVERSER.
